# SDR SWAA982984

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N82SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ANNUAL SAMPLE ESCAPE SLIDE OPERATIONAL CHECK, SLIDE (S/N 18471679) FAILED TO DEPLOY SUCCESSFULLY.  SLIDE FELL ONTO ENTRYWAY FLOOR.  SLIDE WAS THEN POSITIONED MANUALLY OUT OF THE ENTRYWAY AND PROPERLY INFLATED.  REPLACED SLIDE ASSEMBLY PER BOEING M/M.
